MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 24FR; FEEDING DEVICE

BARD ACCESS SYSTEMS TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 24FR; FEEDING DEVICE
Model Number 000724
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial mdr pertaining to file #(b)(4) was submitted under the incorrect division scope.The initial mdr should have been submitted under bpv division fda rn #(b)(4), however, the initial emdr and supplemental emdr were submitted under bmd division fda rn #(b)(4) instead.Reference fda rn # (b)(4); mdr number 1018233-2020-02849.Initially submitted on (b)(6) 2020.This emdr under the correct division (bpv division), reflects the initial emdr submitted in the bmd scope.As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiration date: 11/2022.
 
Event or Problem Description
It was reported that during testing of a feeding device prior to patient use, the balloon allegedly leaked saline fluid.Reportedly, the device was not used and the procedure was successfully performed with another device of the same kind.There a no patient contact.

Brand Name
TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 24FR
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10040853
Report Number3006260740-2020-01706
Device Sequence Number2986308
Product Code KNT
UDI-Device Identifier00801741037177
UDI-Public(01)00801741037177
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000724
Device Catalogue Number000724
Device Lot NumberNGDP2010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2020
Initial Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1